# SDR 2005FA0000989

- Difficulty date: June 6, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N6080R
- Make and model: Snias AS350BA
- Aircraft serial: 2685
- Engine: Tmeca ARRIEL1B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APTE176S150G
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS LIFTING OFF FOR A STANDARD TOUR AND THEN REPORTED A LOSS OF OIL PRESSURE.  THE PILOT THEN RETURNED TO BASE WITH NO TROUBLE AND REPORTED TO MAINTENANCE.  MECHANIC FOUND THAT THE OIL PRESSURE SENSOR HAD FAILED AND REPLACED PART.  AIRCRAFT HAS BEEN RETURNED TO SERVICE. (K)
